Alert archive / Louisiana / Flash Flood Warnings in 2017

Flash Flood Warning 1, NWS Shreveport, LA

April 2, 20176 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Apr 2, 2017, 5:13 PM CDT for 6 parishes in Louisiana. It was in force for 10 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 5:13 PM CDT (22:13 UTC)
Expired
Apr 3, 2017, 3:15 AM CDT
In force
10 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 68 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 7:04 PM CDTFLASH FLOOD5 Sse Dry Prong, LAHIGHWAY 167 AND HIGHWAY 8 INTERSECTION AT BENTLEY, LA, CLOSED DUE TO 2 FEET OF WATER. CAR STALLED IN THE WATER. .
Apr 2, 7:05 PM CDTFLASH FLOODPollock, LA40% OF THE ROADS IN POLLOCK ARE FLOODED .
Apr 2, 7:07 PM CDTFLASH FLOODColfax, LANUMEROUS ROADS FLOODED ACROSS THE SOUTHERN PART OF GRANT PARISH.
Apr 2, 7:50 PM CDTFLASH FLOOD2 Wnw Grayson, LAPORTIONS OF HIGHWAY 126 WEST IS FLOODED AND CLOSED.
Apr 2, 7:50 PM CDTFLASH FLOOD4 Ssw Clarks, LAPORTIONS OF HIGHWAY 506 IS FLOODED AND CLOSED.
Apr 2, 7:50 PM CDTFLASH FLOODColumbia, LAPORTIONS OF HIGHWAY 165 IN COLUMBIA IS BARRICADED DUE TO FLASH FLOODING.
Apr 2, 8:06 PM CDTHEAVY RAIN 5.2110 Ese Florien, LADAILY RAINFALL MEASURED THUS FAR AT THE PEASON RIDGE ASOS IN EXTREME SOUTHEAST SABINE PARISH. STILL RAINING.
Apr 2, 8:12 PM CDTFLASH FLOODClarks, LAHWY 126, HWY 506, AND PARTS OF HWY 162 ALL CLOSED IN CALDWELL PARISH DUE TO HIGH WATER.
Apr 2, 10:10 PM CDTFLASH FLOOD5 Se Colfax, LAA VIDEO POSTED TO THE KTRE TV FACEBOOK PAGE SHOWED A PORTION OF NELLIE RYAN ROAD THAT WAS WASHED OUT SOUTHEAST OF COLFAX.
Apr 2, 10:10 PM CDTFLASH FLOODColfax, LAWATER JUST BEGINNING TO ENTER A COUPLE OF HOMES IN COLFAX.
Apr 2, 10:10 PM CDTFLASH FLOODPollock, LAAT LEAST 25 ROADS ARE FLOODED OR CLOSED ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF GRANT PARISH.
Apr 2, 11:40 PM CDTFLASH FLOOD1 Sw Jena, LANUMEROUS ROADS ARE FLOODED AND CLOSED THROUGHOUT LASALLE PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 111 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

423 
WGUS54 KSHV 022213
FFWSHV
LAC021-043-059-069-085-127-030215-
/O.NEW.KSHV.FF.W.0001.170402T2213Z-170403T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
513 PM CDT SUN APR 2 2017

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Grant Parish in north central Louisiana...
  Caldwell Parish in north central Louisiana...
  Southern Natchitoches Parish in northwestern Louisiana...
  La Salle Parish in north central Louisiana...
  Southeastern Sabine Parish in northwestern Louisiana...
  Southern Winn Parish in north central Louisiana...

* Until 915 PM CDT

* At 513 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. 
  Widespread rainfall amounts of two to in excess of four inches has 
  fallen this afternoon, with additional strong thunderstorms 
  producing heavy rainfall continuing to move northeast across the 
  warned area through this evening. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Natchitoches, Winnfield, Columbia, Jena, Colfax, Olla, Clarks,
  Montgomery, Grayson, Midway, Urania, Natchez, Pollock, Dry Prong,
  Tullos, Georgetown, Atlanta, Nebo, Kisatchie and Cloutierville.

Additional rainfall amounts of two to in excess of four inches are 
possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3207 9193 3193 9190 3193 9201 3149 9201
      3139 9266 3152 9272 3135 9295 3136 9339
      3128 9344 3128 9353 3117 9359 3118 9360
      3124 9362 3156 9331 3228 9203 3227 9199
      3217 9198 3216 9189 3209 9187

$$

15
1 follow-up statement
409 
WGUS54 KSHV 030210
FFWSHV
LAC021-043-059-069-085-127-030815-
/O.EXT.KSHV.FF.W.0001.000000T0000Z-170403T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
910 PM CDT SUN APR 2 2017

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Grant Parish in north central Louisiana...
  Caldwell Parish in north central Louisiana...
  Southern Natchitoches Parish in northwestern Louisiana...
  La Salle Parish in north central Louisiana...
  Southeastern Sabine Parish in northwestern Louisiana...
  Southern Winn Parish in north central Louisiana...

* Until 315 AM CDT Monday

* At 910 PM CDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Widespread rainfall 
  amounts of three to six inches, with isolated higher amounts in 
  excess of seven inches, has fallen this afternoon and evening 
  across the warned area, with numerous reports of road closures 
  across Grant, LaSalle, and Caldwell Parishes. Flash flooding is 
  already occurring.

* Some locations that will experience flooding include...
  Natchitoches, Winnfield, Columbia, Jena, Colfax, Olla, Clarks,
  Montgomery, Grayson, Midway, Urania, Natchez, Pollock, Dry Prong,
  Tullos, Georgetown, Atlanta, Nebo, Kisatchie and Cloutierville.

Additional rainfall amounts of one to three inches, with isolated 
higher amounts, are possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3207 9193 3193 9190 3193 9201 3149 9201
      3139 9266 3152 9272 3135 9295 3136 9339
      3128 9344 3128 9353 3117 9359 3118 9360
      3124 9362 3156 9331 3228 9203 3227 9199
      3217 9198 3216 9189 3209 9187

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 4:14 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 2, 4:14 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
414 PM CDT Sun Apr 2 2017

.DISCUSSION...
Extreme intense rotating tstms movg east across northern LA with
more marginally svr storms movg across sw AR. Keeping pops in
areawide this eve for any possible convection with cold front just
to the west. If nothing develops, an early eve update will most
likely reflect this. Also cancelled tor watch 109 in effect until
6 pm as storms have just cleared out of that entire area, with
areas covered by tor watch 110 remaining under the gun. A short
wave mid week will skirt northern portions of the area and a few
stg storms possible, mainly tue eve. Thereafter, a cooler and
drier airmass in place for remainder of the week, with rainfree
conditions expected thru the upcoming weekend as well./VII/.

&&

.PREV DISCUSSION... /issued 239 PM CDT Sun Apr 2 2017/

AVIATION...
For the 02/18Z terminal forecast, will prevail IFR/MVFR flight
categories through the end of the period, and for the afternoon
and into the evening include showers and thunderstorms prevailing
or tempo/d. Storms look to end before 03/06Z with possible
showers into the hours mainly over the N LA and S Central Ar
sites. VFR will return after the end of the forecast period.
Surface winds will be South to Southeast 10 to 20 knots with
higher gusts especially in and near thunderstorms, shifting to
the Southwest and West with frontal passage overnight. /06/

PREV DISCUSSION... /issued 204 PM CDT Sun Apr 2 2017/

DISCUSSION...
PDS TOR WATCH has been issued until 9 pm for most of north LA and
east Texas lakes. Rotating storm trend continues on uptick across
that area

PREV DISCUSSION... /issued 1107 AM CDT Sun Apr 2 2017/

DISCUSSION...
Tor watch issued for area until 7 pm, basically along and south
of I-20. SPC has also upgraded a portion of this area to high risk
for svr wx as well. As evident from looking at SHV 12z raob which
was not even indicative of tstms due to lack of instability and
moisture, and current widespread stg/svr storms in area attm, this
event is rapidly unfolding. LCH 12z sounding does show a blend of
stg instability and very high low lvl shear, which has translated
nwd with advancing warm front. Dewpoints have risen into upper
60s south and still upper 50s north. SE winds over gulf sustained
25 kts thus moisture advection will continue. Rain totals already
one to two inches east TX and nw LA with a lot more rainfall come,
likely verifying flash flood watch in effect thru the
overnight. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  77  56  84 /  70  20   0  10
MLU  66  79  56  83 /  80  30   0  10
DEQ  57  73  51  80 /  50  20   0  20
TXK  58  73  54  82 /  60  20   0  10
ELD  62  75  54  83 /  70  30  10  10
TYR  58  77  56  83 /  50  10   0   0
GGG  58  77  56  85 /  60  10   0   0
LFK  59  82  57  86 /  70  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch through Monday morning for LAZ001>006-010>014-
     017>022.

OK...None.
TX...Flash Flood Watch through Monday morning for TXZ124>126-136>138-
     149>153-165>167.

&&
Hazardous weather outlook, Apr 2, 2:16 PM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
216 PM CDT Sun Apr 2 2017

LAZ001>004-TXZ136>138-149>151-031930-
Caddo-Bossier-Webster-Claiborne-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northwest
Louisiana and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

...TORNADO WATCH IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a moderate to high risk of severe thunderstorms this
afternoon and tonight. Multiple rounds of supercell thunderstorms
are expected to develop this afternoon and evening. Strong to
violent Tornadoes, damaging winds, large hail, and very frequent
cloud to ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

ARZ059>061-070>073-TXZ096-097-108>112-031930-
Little River-Hempstead-Nevada-Miller-Lafayette-Columbia-Union-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

This is an Enhanced Risk of severe thunderstorms across portions
of southwest Arkansas and extreme northeast Texas. Multiple
rounds of strong to severe thunderstorms are expected to develop
this afternoon and evening. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses. Very heavy rainfall may
also result in ponding of water on roadways and in low lying
areas.

The severe weather threat will diminish from west to east after
midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon into
into the overnight hours.

ARZ050-051-OKZ077-031930-
Sevier-Howard-McCurtain-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas and southeast Oklahoma.

.DAY ONE...This Afternoon and Tonight...

This is a Slight Risk of severe thunderstorms across Southeast
Oklahoma and adjacent portions of extreme Southwest Arkansas today
through early Monday morning. Damaging winds and large hail are
possible in stronger storms later into the afternoon, along with
a possible increased threat of tornadoes by evening. Very heavy
rainfall may also result in ponding of water on roadways and in
low lying areas.

The severe weather threat will diminish from west to east after
midnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may possibly be needed late this afternoon into
the overnight hours.

TXZ124>126-031930-
Wood-Upshur-Marion-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is an enhanced risk of severe thunderstorms this afternoon
and evening for the area. Multiple rounds of supercell
thunderstorms are expected to develop. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this morning through the
overnight hours.

LAZ005-006-010>014-017>022-TXZ152-153-165>167-031930-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby-
Angelina-San Augustine-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of north central
Louisiana...northwest Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...PARTICULAR DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 9
PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a high risk of severe thunderstorms this afternoon and
tonight. Multiple rounds of supercell thunderstorms are expected
to develop this afternoon and evening. Strong to violent
Tornadoes, damaging winds, large hail, and very frequent cloud to
ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

VII

In the hours before

Local storm report, Apr 2, 4:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
424 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     12 SSW FLORIEN          31.30N 93.54W
04/02/2017                   SABINE             LA   FIRE DEPT/RESCUE

            TREES DOWN. ROOFS OFF SEVERAL HOMES.
            POSSIBLE TORNADO.

&&

AS
Local storm report, Apr 2, 4:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     15 W EL DORADO          33.22N 92.92W
04/02/2017                   UNION              AR   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&

AS
Local storm report, Apr 2, 4:38 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
438 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 E GRAYSON             32.05N 92.06W
04/02/2017                   CALDWELL           LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN. TREE DESTROYED BY
            FALLING TREE. BARN BLOWN DOWN.

&&

AS
Local storm report, Apr 2, 4:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 E GRAYSON             32.05N 92.06W
04/02/2017                   CALDWELL           LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN. CAR DESTROYED BY
            FALLING TREE. BARN BLOWN DOWN.

&&

AS
Local storm report, Apr 2, 4:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
450 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     4 WNW FARMERVILLE       32.79N 92.46W
04/02/2017                   UNION              LA   PUBLIC

            TREES DOWN BLOCKING ENTRANCE TO STATE PARK.

&&

AS
Local storm report, Apr 2, 5:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     MIDWAY                  31.69N 92.15W
04/02/2017                   LA SALLE           LA   STORM CHASER

            MULTIPLE TREES DOWN AND STRUCTURAL DAMAGE TO
            BUILDINGS. CITY REPAIRING RUPTURED GAS
            LINES.

&&

AS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:30 AM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more23 hr
Apr 2, 9:31 AM CDTSpecial Weather StatementSHVDe Soto, Red River44 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster42 min
Apr 2, 10:37 AM CDTSpecial Weather StatementSHVBossier, Caddo, Claiborne, Webster38 min
Apr 2, 11:34 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Sabine56 min
Apr 2, 11:41 AM CDTTornado WarningSHVDe Soto, Sabine49 min
Apr 2, 11:56 AM CDTTornado Warning Tornado observedSHVDe Soto49 min
Apr 2, 12:12 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita63 min
Apr 2, 12:29 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Webster18 min
Apr 2, 1:02 PM CDTTornado WarningSHVCaddo, De Soto43 min
Apr 2, 1:41 PM CDTRiver Flood WarningSHVBossier, Webster45 hr
Apr 2, 1:42 PM CDTRiver Flood WarningSHVWebster19 days
Apr 2, 1:44 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River61 min
Apr 2, 1:50 PM CDTSevere Thunderstorm WarningSHVClaiborne40 min
Apr 2, 1:52 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Sabine53 min
Apr 2, 1:53 PM CDTTornado WarningSHVGrant, Natchitoches, Winn27 min
Apr 2, 2:18 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita24 min
Apr 2, 2:29 PM CDTTornado WarningSHVGrant, LaSalle46 min
Apr 2, 2:37 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more53 min
Apr 2, 2:41 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine64 min
Apr 2, 3:02 PM CDTTornado Warning Tornado observedSHVLaSalle43 min
Apr 2, 3:05 PM CDTTornado WarningSHVNatchitoches, Sabine40 min
Apr 2, 3:15 PM CDTAreal Flood WarningSHVBossier, Caddo3 hr
Apr 2, 3:20 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more55 min
Apr 2, 3:32 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn20 min
Apr 2, 3:36 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn39 min
Apr 2, 3:40 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle30 min
Apr 2, 3:46 PM CDTTornado WarningSHVGrant, LaSalle18 min
Apr 2, 3:49 PM CDTTornado WarningSHVCaldwell41 min
Apr 2, 3:51 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn34 min
Apr 2, 3:58 PM CDTTornado WarningSHVCaldwell, Grant, Winn17 min
Apr 2, 4:02 PM CDTTornado Warning EmergencyConsiderable damage threatSHVCaldwell, LaSalle43 min
Apr 2, 4:04 PM CDTTornado WarningSHVGrant, Natchitoches, Winn41 min
Apr 2, 4:12 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 1 more78 min
Apr 2, 4:14 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union29 min
Apr 2, 4:58 PM CDTTornado WarningSHVCaldwell, LaSalle, Winn47 min
Apr 2, 5:45 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches60 min
Apr 2, 5:50 PM CDTTornado WarningSHVGrant, LaSalle40 min
Apr 2, 6:15 PM CDTSevere Thunderstorm WarningSHVLaSalle46 min
Apr 2, 6:40 PM CDTSevere Thunderstorm WarningSHVGrant50 min

Nearby

Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.